MAUDE Adverse Event Report: SEDECAL SEDECAL; MOBILE DIGITAL DIAGNOSTIC X-RAY SYSTEM

SEDECAL SEDECAL; MOBILE DIGITAL DIAGNOSTIC X-RAY SYSTEM
Model Number SEDECAL SOLTUS 500
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6)2022 at approximately 10:50 am the tech was finishing taking x-rays in a patient room on the 4th floor.While she was attempting to back the portable out of the room she began having difficulty with the portable jerking.She noticed a flashing red light at the time.Once she got the portable out of the room the tube head light was still flashing red.She cycled power to the portable and she was still getting the flashing red light.When attempting to take the portable back to the imaging department the soltus motors were not engaging and moving forward.The tech had to use her strength to push the portable down a hall 20 feet before making a right turn and continuing about another 15 feet before the portable started backing up on its own.The tech said the speed at which the portable was going backwards increased at which time she let go of the handle and the portable began spinning while going in reverse.Its motion was only stopped when hitting a concrete pillar in the hospital hallway.The biomed was then called.When he arrived he activated the e-stop and removed the wheel bolts that connect the wheels to the motors.He then pushed the portable out of the hallway.
 
Additional Manufacturer Narrative
Evaluation has begun and users are being notified of the problem.

Brand Name
SEDECAL
Common Device Name
MOBILE DIGITAL DIAGNOSTIC X-RAY SYSTEM
Manufacturer (Section D)
SEDECAL
c/ pelaya, 9,
pol. ind. río de janeiro
algete, madrid 28110
SP  28110
Manufacturer (Section G)
SEDECAL SA
pelaya 9
pol. ind. rio de janeiro
algete, madrid 28110
SP   28110
Manufacturer Contact
maria gomez
pelaya, 9 .
pol. ind. rio de janeiro
algete, madrid 28110
SP   28110
MDR Report Key15085416
Report Number9617251-2022-00004
Device Sequence Number11792123
Product Code IZL
UDI-Device Identifier08436046002456
UDI-Public08436046002456
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K192936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair,Notification
Type of Report Initial
Report Date (Section B) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSEDECAL SOLTUS 500
Device Catalogue Number10501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2022
Initial Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown